# SDR IPXA2019031340010

- Difficulty date: March 12, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 53,758 hours, 17,691 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Not Seated
- Location: Entry Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CREW ENTRY DOOR RUBBER SEAL WILL NOT STAY STRAIGHT WHEN CLOSING THE CREW ENTRY DOOR. RESEATED SEAL ON TRACK RE AMM 52-09-01.
